Palps on reduced levo

I did a blood test this morning so didn't take my levo. I took my t3 as usual, just after the test. Eventually I decided to skip the levo because I'd already eaten and it didn't seem a big deal to just take an extra bit tomorrow. Tbh I didn't think there would be any issues at all. Yk, storage hormone and all.

This afternoon I've seen a gradual increase in anxiety and my heart rate is now around 92 (usually 75-80) and has been for at least an hour. No coffee or other stimulants and my last cup of tea was hours ago (4pm maybe). The last time this happened was when I wanted to try t3 only and stopped my levo and by the second day I was necking diazepam and crying uncle.

I believe this backs up my theory that falling t4 causes me terrible anxiety and overstimulation. Does anyone have any other suggestions or theories?

Find me a doctor who will recognise that a mere 36hrs after my last levo dose - having taken 10mcg t3 as usual - my heart rate will go *up*. Put that to your doctor and it would be puzzled looks all round.

8 Replies

oldestnewest
  • If I miss my Levo just once my period starts by lunchtime. No one believes me but it's true!

  • Wow, amazing, that is quite a thing. They do say you get heavy periods when underactive so there must be some connection, but that's crazy. The thyroid is responsible for many bizarre things. :-)

  • PS. I believe you!

  • What is t3

  • Thanks for info.

    ordered T3 for trying a couple of months but was then charged an extra £20 from customs!

    just have to keep trying.

  • Yes, that can happen. How did you get on with it?

  • First day, will let you know in few days . Fingers crossed..

You may also like...